# SDR DALA2024020101449

- Difficulty date: January 27, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0177847) INTERCOSTAL AT STA 947 LBL22 WL 208 HAS CORROSION ON O/B EDGE. REMOVED AND REPLACED INTERCOSTAL AT STA 947 LBL 22 IAW B737-900 SRM 51-40-02-0G AND DWG. 147A5650.
